Alert archive / Wisconsin / Snow Advisories in 2005
Snow Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this snow advisory at Dec 3, 2005, 9:16 AM CST for Clayton County, Fayette County, Iowa; 4 counties in Wisconsin; Wabasha County, Minnesota. It took effect at Dec 3, 2005, 12:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2005, 9:16 AM CST (15:16 UTC)
- In effect from
- Dec 3, 2005, 12:00 PM CST
- Expired
- Dec 3, 2005, 7:55 PM CST
- In force
- 8 hr
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Fayette County, IA, Wabasha County, MN, Buffalo County, WI, Grant County, WI, Jackson County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 24 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KARX 031516 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 916 AM CST SAT DEC 3 2005 ...MORE SNOW FOR THE AREA THIS AFTERNOON AND EARLY THIS EVENING... .A BAND OF SNOW ACROSS CENTRAL IOWA...BEING GENERATED BY AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTH DAKOTA AND NEBRASKA...WILL LIFT NORTHEAST THIS AFTERNOON AND THIS EVENING. THE HEAVIER PART OF THIS BAND OF SNOW WILL MOVE ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN...WITH UP TO 3 TO 4 INCHES OF SNOW POSSIBLE. IAZ029-030-WIZ061-032330- /O.NEW.KARX.SN.Y.0002.051203T1800Z-051204T0300Z/ FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...OELWEIN...PLATTEVILLE 916 AM CST SAT DEC 3 2005 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL SPREAD INTO THE AREA BY EARLY THIS AFTERNOON...AND CONTINUE INTO THE EARLY EVENING HOURS. SNOWFALL ACCUMULATIONS OF 3 TO 4 INCHES CAN BE EXPECTED...MAINLY ALONG AND SOUTH OF A LINE FROM FAYETTE AND ELKADER IOWA TO LANCASTER AND FENNIMORE WISCONSIN. LESSER AMOUNTS OF SNOW ARE EXPECTED FURTHER NORTH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RRS
5 follow-up statements
000 WWUS43 KARX 031838 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1238 PM CST SAT DEC 3 2005 ...SNOW CONTINUES TO SPREAD ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING... .AN UPPER LEVEL DISTURBANCE CONTINUED TO MOVE EAST ACROSS THE CENTRAL PLAINS TOWARD THE WESTERN GREAT LAKES. THIS DISTURBANCE WAS PRODUCING BANDS OF SNOW ACROSS MUCH OF IOWA...SOUTHERN MINNESOTA AND SOUTHWEST WISCONSIN. ONE OF THE HEAVIER BANDS OF SNOW WILL MOVE ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN...WITH UP TO 3 TO 4 INCHES OF SNOW POSSIBLE. IAZ029-030-WIZ061-040245- /O.CON.KARX.SN.Y.0002.000000T0000Z-051204T0300Z/ FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...OELWEIN...PLATTEVILLE 1238 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. SNOWFALL ACCUMULATIONS OF 3 TO 4 INCHES ARE EXPECTED...MAINLY ALONG AND SOUTH OF A LINE FROM FAYETTE AND ELKADER IOWA TO LANCASTER AND FENNIMORE WISCONSIN. LESSER AMOUNTS OF SNOW ARE EXPECTED FURTHER NORTH TOWARD THE WAUCOMA...MCGREGOR AND BOSCOBEL AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RRS
000 WWUS43 KARX 031956 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 156 PM CST SAT DEC 3 2005 ...SNOW WILL CONTINUE TO SPREAD ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING... .AN UPPER LEVEL DISTURBANCE CONTINUED TO MOVE EAST ACROSS THE CENTRAL PLAINS TOWARD THE WESTERN GREAT LAKES THIS AFTERNOON. THIS DISTURBANCE WAS PRODUCING BANDS OF SNOW ACROSS MUCH OF IOWA...SOUTHERN MINNESOTA AND SOUTHWEST WISCONSIN. ONE OF THE HEAVIER BANDS OF SNOW WILL MOVE ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN...WITH UP TO 3 TO 4 INCHES OF SNOW POSSIBLE. ANOTHER BAND WAS LOCATED FROM AROUND WABASHA MINNESOTA TO BLACK RIVER FALLS WISCONSIN...ALSO CAPABLE OF PRODUCING 3 TO 4 INCHES OF SNOW. MNZ079-WIZ032>034-040300- /O.EXB.KARX.SN.Y.0002.051203T2000Z-051204T0300Z/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON- INCLUDING THE CITY OF...BLACK RIVER FALLS 156 PM CST SAT DEC 3 2005 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. SNOWFALL ACCUMULATIONS OF 3 TO 4...PERHAPS 5...INCHES ARE EXPECTED... MAINLY FROM AROUND LAKE CITY AND WABASHA MINNESOTA...TO ALMA...BLAIR AND BLACK RIVER FALLS WISCONSIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ029-030-WIZ061-040300- /O.CON.KARX.SN.Y.0002.000000T0000Z-051204T0300Z/ FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...OELWEIN...PLATTEVILLE 156 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. SNOWFALL ACCUMULATIONS OF 3 TO 4 INCHES ARE EXPECTED...MAINLY ALONG AND SOUTH OF A LINE FROM FAYETTE AND ELKADER IOWA TO LANCASTER AND FENNIMORE WISCONSIN. LESSER AMOUNTS OF SNOW ARE EXPECTED FURTHER NORTH TOWARD THE WAUCOMA...MCGREGOR AND BOSCOBEL AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RRS
000 WWUS43 KARX 032149 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 349 PM CST SAT DEC 3 2005 ...SNOW WILL CONTINUE ACROSS THE AREA INTO THE EVENING... .AN UPPER LEVEL DISTURBANCE MOVING INTO SOUTHWEST MINNESOTA CONTINUED TO PRODUCE BANDS OF SNOW ACROSS MUCH OF IOWA...SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN THIS AFTERNOON. THE DISTURBANCE WILL CONTINUE MOVING EAST THROUGH THE EVENING HOURS...WITH SNOW CONTINUING OVER MUCH OF THE AREA FOR THE REST OF THE AFTERNOON THEN TAPERING OFF THIS EVENING. SNOWFALLS OF 3 TO 4...PERHAPS 5...INCHES ARE EXPECTED AT LOCATIONS UNDER THE HEAVIER SNOW BANDS. IAZ029-030-MNZ079-WIZ032>034-061-040300- /O.CON.KARX.SN.Y.0002.000000T0000Z-051204T0300Z/ FAYETTE-CLAYTON-WABASHA-BUFFALO-TREMPEALEAU-JACKSON-GRANT- INCLUDING THE CITIES OF...OELWEIN...BLACK RIVER FALLS... PLATTEVILLE 349 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA THROUGH THE REST OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS...WITH THE SNOW TAPERING OFF DURING THE MID EVENING HOURS. SNOWFALL ACCUMULATIONS OF 3 TO 4 INCHES ARE EXPECTED...MAINLY ALONG AND SOUTH OF A LINE FROM FAYETTE AND ELKADER IOWA TO LANCASTER AND FENNIMORE WISCONSIN...AND MAINLY ALONG A LINE FROM WABASHA MINNESOTA TO WHITEHALL AND BLACK RIVER FALLS WISCONSIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KARX 032338 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 538 PM CST SAT DEC 3 2005 ...SLIPPERY TRAVEL THIS EVENING...BUT SNOW ON THE DECREASE... .LIGHT TO MODERATE SNOW WILL CONTINUE TO CREATE SLIPPERY TRAVEL CONDITIONS THROUGH 9 PM ACROSS THE AREA...AND A SNOW ADVISORY REMAINS IN EFFECT ALONG A LINE FROM WABASHA TO BLACK RIVER FALLS...AND ALONG A LINE FROM WEST UNION TO BOSCOBEL THROUGH 9 PM. THE SNOW HAS STARTED TO DECREASE IN INTENSITY ACROSS THE ADVISORY AREAS...BUT LIGHT SNOW WILL CONTINUE THROUGH 9 PM...KEEPING ROADS SLIPPERY AND SLOWING TRAVEL. SNOWFALL ACCUMULATIONS IN BOTH ADVISORY AREAS HAS RANGED FROM 2 TO 5 INCHES...AND ADDITIONAL ACCUMULATIONS WILL REMAIN AN INCH OR LESS IN MOST LOCATIONS...BEFORE SNOW BEGINS TO TAPER TO FLURRIES LATER THIS EVENING. IAZ029-030-MNZ079-WIZ032>034-061-040300- /O.CON.KARX.SN.Y.0002.000000T0000Z-051204T0300Z/ FAYETTE-CLAYTON-WABASHA-BUFFALO-TREMPEALEAU-JACKSON-GRANT- INCLUDING THE CITIES OF...OELWEIN...BLACK RIVER FALLS... PLATTEVILLE 538 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SNOW ADVISORY REMAINS IN EFFECT ALONG A LINE FROM WEST UNION TO BOSCOBEL...AND FROM WABASHA TO BLACK RIVER FALLS...AS 2 TO 5 INCHES OF SNOW HAS ALREADY ACCUMULATED IN THESE AREAS. SNOW WILL BEGIN TO DIMINISH...AND TAPER TO FLURRIES THROUGH 9 PM. EXPECT VISIBILITIES IN FALLING SNOW TO GRADUALLY IMPROVE...BUT ROADS WILL REMAIN SLIPPERY FOR TRAVEL FOR THE BALANCE OF THIS EVENING. ADDITIONAL ACCUMULATIONS THIS EVENING WILL MAINLY REMAIN BELOW AN INCH. LIGHT WINDS SHOULD KEEP DRIFTING SNOW TO A MINIMUM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BINAU
000 WWUS43 KARX 040155 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 755 PM CST SAT DEC 3 2005 ...SNOW CONTINUES TO DECREASE THIS EVENING WITH IMPROVING TRAVEL CONDITIONS... .THE SNOW ADVISORIES WHICH HAD BEEN IN EFFECT FROM WABASHA TO BLACK RIVER FALLS...AND FROM WEST UNION TO BOSCOBEL HAVE BEEN CANCELLED. SNOW CONTINUED TO DECREASE IN INTENSITY AND COVERAGE THIS EVENING...WITH MOST LOCATIONS REPORTING MAINLY LIGHT SNOW AND FLURRIES. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED...WITH IMPROVING TRAVEL CONDITIONS. THE SYSTEM RESPONSIBLE FOR THE 2 TO 5 INCHES OF SNOWFALL WAS MOVING EAST INTO THE GREAT LAKES...WITH PATCHY LIGHT SNOW AND FLURRIES REMAINING OVER MUCH OF MINNESOTA AND WESTERN WISCONSIN. IAZ029-030-MNZ079-WIZ032>034-061-040300- /O.CAN.KARX.SN.Y.0002.000000T0000Z-051204T0300Z/ FAYETTE-CLAYTON-WABASHA-BUFFALO-TREMPEALEAU-JACKSON-GRANT- INCLUDING THE CITIES OF...OELWEIN...BLACK RIVER FALLS... PLATTEVILLE 755 PM CST SAT DEC 3 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW ADVISORY. WHILE OCCASIONAL LIGHT SNOW AND FLURRIES WILL CONTINUE THROUGH MUCH OF THE REST OF THE EVENING...ACCUMULATIONS WILL BE VERY LIGHT...MAINLY FROM A TRACE TO A FEW TENTHS OF AN INCH. ROAD CONDITIONS WILL IMPROVE AS A RESULT...WITH INCREASING VISIBILITIES. SOME SECONDARY AND LESS TRAVELED ROADS MAY STILL BE SLICK...SO CAUTION SHOULD BE USED FOR ANY TRAVEL TONIGHT ON THESE KIND OF ROADWAYS. $$ BINAU
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this snow advisory went out at Dec 3, 2:05 AM CST, 7 hours 11 minutes earlier.
Area forecast discussion, Dec 3, 2:05 AM CST, 7 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 205 AM CST SAT DEC 3 2005 .SHORT TERM...THROUGH MONDAY NIGHT FORECAST CONCERNS WERE PRIMARILY FOCUSED ON SNOWFALL TODAY INTO TONIGHT. SURFACE ANALYSIS HAD HIGH PRESSURE STRETCHING FROM MN AND WI INTO THE OHIO VALLEY. LOW PRESSURE WAS SITUATED NEAR THE TX/OK PANHANDLE...WITH A WARM FRONT EXTENDING EASTWARD INTO ARKANSAS. LIGHT SNOW OCCURRING OVER THE FORECAST AREA GENERALLY FROM THE MISSISSIPPI RIVER AND WESTWARD ASSOCIATED WITH MID LEVEL FRONTOGENESIS. WATER VAPOR IMAGERY INDICATED MID LEVEL TROUGH ACROSS THE INTERMOUNTAIN WEST...WITH SHORT WAVE ADVANCING INTO NORTHERN PLAINS AND ANOTHER WAVE MOVING ACROSS NORTHERN NEVADA. 00Z 03DEC05 MODELS WERE IN FAIRLY GOOD AGREEMENT WITH SURFACE AND UPPER LEVEL FEATURES THROUGH 60HRS. THEREFORE...FORECAST CONFIDENCE WAS HIGH WITH DETAILS OF SNOW EVENT TODAY INTO TONIGHT. AFTER 60HRS...CONFIDENCE DECREASED SOMEWHAT AS GFS AND NAM HAD DIFFERENCES WITH ANOTHER WEAK SURFACE WAVE TO MOVE THROUGH THE MIDWEST EARLY IN THE WEEK. SINCE ECMWF HAS HAD CONTINUITY WITH A WEAK SYSTEM TO AFFECT THE AREA IN THIS TIME FRAME...PREFER THE GFS. TODAY...EASTWARD PROGRESS OF SNOW THIS MORNING SHOULD BE IMPEDED BY DRIER AIR SITUATED OVER WI. THEREFORE...ACCUMULATIONS EXPECTED TO BE MAINLY FROM THE MISSISSIPPI RIVER AND POINTS WESTWARD. DURING THE AFTERNOON...ANOTHER ROUND OF MID LEVEL FRONTOGENESIS ANTICIPATED... WITH BULK OF THE FORCING ACROSS THE SOUTHERN MOST PORTION OF THE FORECAST AREA. NEGATIVE EPV NOTED AS WELL...WHICH SUGGESTS SOME INSTABILITY IN THE FRONTOGENETIC AREA. IN ADDITION...DECENT DENDRITIC CRYSTAL GROWTH SHOULD OCCUR BASED ON LARGE SNOW GROWTH ZONE AS SHOWN IN BUFKIT AND JUXTAPOSITION OF MINUS 15C ISOTHERM IN PROXIMITY TO VERTICAL MOTION FIELD. IMPACT ON THE FORECAST WAS TO INCREASE SNOW AMOUNTS GENERALLY ACROSS SOUTHERN MOST PARTS OF THE FORECAST AREA. NEAR ADVISORY CRITERIA AMOUNTS EXPECTED THERE...WITH TOTALS OF 2 TO 4 INCHES ALONG AND SOUTH OF A LINE FROM OELWEIN IOWA TO RICHLAND CENTER WI. GFS COBB OUTPUT AND NCEP DAY ONE SNOW OUTLOOK AGREED WITH THIS THINKING. TONIGHT...FORCING EXITS QUICKLY THIS EVENING BETWEEN 00Z-03Z 04DEC05. THUS...SNOW SHOULD TAPER OFF AND END...WHICH CURRENT DATA BASE ALREADY REFLECTED VERY WELL. .LONG TERM...TUESDAY THROUGH FRIDAY MONDAY INTO TUESDAY...AS MENTIONED EARLIER...THE GFS AND ECMWF HAVE SHOWN YET ANOTHER WEAK SURFACE WAVE SHOULD BRING ANOTHER LIGHT SNOW EVENT. IN FACT...GFS HAS INDICATED A CONSISTENT Q-G CONVERGENCE SIGNAL IN THE LAST COUPLE MODEL RUNS...WITH BULK OF FORCING ACROSS THE SOUTHERN MOST PARTS OF THE FORECAST AREA. WE HAD ENOUGH CONFIDENCE TO NUDGE SNOW PROBABILITIES UPWARD GENERALLY OVER ABOUT THE SOUTH HALF OF THE FORECAST AREA. WEDNESDAY THROUGH FRIDAY...THIS TIME FRAME APPEARS TO BE DOMINATED BY A MASSIVE ARCTIC HIGH PRESSURE AS INDICATED BY ECMWF AND GFS. BASED ON GFS MOS GUIDANCE...AS WELL AS GFS AND ECMWF 850MB TEMPERATURES OF MINUS 16C-MINUS 18C...CURRENT DATA BASE READINGS MAY NEED TO BE LOWERED...ESPECIALLY MINIMUM TEMPERATURES. NO CHANGES WERE MADE...THUS ALLOWING DAY SHIFT TO FURTHER EVALUATE FULL SUITE OF ENSEMBLE AND OPERATIONAL DATA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && THOMPSON
Hazardous weather outlook, Dec 3, 8:15 AM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 815 AM CST SAT DEC 3 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-041200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 815 AM CST SAT DEC 3 2005 CORRECTED SNOW TOTALS ACROSS PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN AREA OF SURFACE LOW PRESSURE MOVING EAST ACROSS THE SOUTHERN PLAINS COMBINED WITH AN UPPER LEVEL DISTURBANCE MOVING OUT OF THE NORTHERN PLAINS WILL SPREAD MORE SNOW ACROSS THE AREA TODAY. THE SNOW WILL CONTINUE THROUGH THIS EVENING. 2 TO 3 INCHES OF SNOW ARE POSSIBLE BY LATE THIS EVENING SOUTH OF A LINE FROM CHARLES CITY IOWA TO RICHLAND CENTER WISCONSIN...WHILE NORTH OF THIS LINE 1 TO 2 INCH AMOUNTS ARE POSSIBLE. THIS WILL LIKELY CAUSE SLICK ROADWAYS THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER CHANCE OF SNOW WILL COME ALONG MONDAY NIGHT INTO TUESDAY AS A WEAK WEATHER DISTURBANCE APPROACHES THE AREA FROM THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOW REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-041200- CLARK-TAYLOR- 815 AM CST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS
Nearby
Snow Advisories in Wisconsin, 2005Snow Advisories in Iowa, 2005Snow Advisories in Minnesota, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.